Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Small child suffering from nausea, no vomiting, cough. Taking zantac, motillium. GERD symptoms?

my 2.5 years old son is suffering from something that seems to be coming out of his throat but he doesn t vomitt, I m not sure if this is GERD , but he takes Zantac & Motillium & he is not getting any better, no course voice, no coughing, no vomitting, no pain, just something seems to be coming out, but it doesn t, please i need your advice. thanks.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Since how long he is having these symptoms?

On what basis was he started on those medications? Were any investigations done (like endoscopy or lower esophageal Ph monitoring?

When does he give those complaints? Is there any relation with food intake?

Are there any relieving factors for those problems?

Please reply in detail so that we can help you better.

Take care.
Answered: Fri, 29 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor